Search the Community
Showing results for tags 'craving'.
Found 1 result
I started Paxil in 2009 due to severe panic attacks which caused me to drop out of college twice. I was wary of medication and pushed it off as long as I could, but I was really at my wits end and relented. For about the first month & a half to two months on Paxil I felt very good, almost euphoric. Slowly after those initial months, as I look back on it now, Paxil started to eat away at the core of me. Access to true emotions started to get harder and harder, sleep was less deeper dreamless even, sexual desire slowly became little to none, my mind became hazy and foggy. My mind was in such a haze that I completely forgot what it was like to be normal, to have complete clear cognitive function. I was not even aware of the entire affect Paxil was having on me. I started to taper off in the summer of 2011. Insomnia was the biggest reason. I had an inkling Paxil could be the cause and was willing to try anything to sleep again. I suffered excruciating withdrawals, brain zaps, IBS like my insides were being turned inside out, headaches like none other, and nausea. This lasted for about a month & a half then the withdrawals started to lessen. I know I should have consulted w my psych about wanting to get off Paxil. But he himself I'm pretty sure was taking the same meds he was prescribing. He was absolutely flat emotionally and I got the feeling he literally lacked the emotional capacity to care. I hope you can understand why I was reticent. After a yr off of Paxil I was still having the same side effects I had while on the drug. I had no idea it could still effect me. I was looking at any alternatives, was it my diet, was it emotional trauma (my parents got divorced in 2010) just anything other than Paxil, I mean I got off them right? There is no way they can STILL be affecting me?. Finally in 2013, the summer after my graduation I did a little research, maybe Paxil could still affect me? I found Paxil progress and a couple other sites that answered that question in the affirmative. So here I am today in 2015 feeling a lot better than I once did a few yrs ago. I still get side effects from time to time burping, bad gas, IBS, nasal drip, haze and some others. My counselor still thinks I need meds and won't believe paxil was the cause of my depression. It feels good to share this w ppl who understand.